# SDR ASOA2015102214021

- Difficulty date: October 22, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS 6 AND 14 GOUGED, ON AIRFRAME SIDE.  UPON FURTHER INVESTIGATION FOUND THAT LUGS 5, 6 AND 14 WERE GOUGED.  COMPLIED WITH GREO 670-53-21-582 AND ECTC REI 670-53-21-582. REPAIRED PASSENGER DOOR HINGE, FUSELAGE SIDE, IAW REO 670-53-21-582, REV B DATED 3/6/13.
